# SDR UIEA201000122

- Difficulty date: May 19, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 29,916 hours, 4,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR.  DURING C CHECK INSPECTION BEING PERFORMED AT HKG; DAMAGE WAS FOUND TO THE RIGHT O/B MID FLAP NR 3 TRAILING EDGE PANEL SUPPORT (I/B OF NR 8 CARRIAGE) CONSISTING OF A SCREW HOLE ELONGATED (REFERENCE FIGURE 1).  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH THE 747-400F SRM 51-70-15, FIGURE 5.
